# SDR CALA2013121993804

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 52,481 hours, 20,970 cycles
- Engine: Iae V2522A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  R & R CONNECTOR 22GA ON RT MAIN LG.  IAW ASM 32-31-04.  PERFORMED LAND TEST IAW AMM 22-97-00, ALL TEST PASSED.  PLACARD REMOVED.
